RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 8, Pages 47–58 (Mi fpm1470)  

This article is cited in 1 scientific paper (total in 1 paper)

Torsion IF-groups

S. Ya. Grinshpona, M. M. Nikolskayab

a Tomsk State University
b Tomsk State University of Architecture and Building

Abstract: In this paper, we study torsion groups containing proper fully invariant subgroups isomorphic to the group itself, the so-called IF-groups. We introduce the concept of an admissible sequence of Ulm–Kaplansky invariants for primary groups by use of which a description of IF-groups is obtained in some important classes of $p$-groups.

Full text: PDF file (145 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 197:5, 614–622

UDC: 512.541

Citation: S. Ya. Grinshpon, M. M. Nikolskaya, “Torsion IF-groups”, Fundam. Prikl. Mat., 17:8 (2012), 47–58; J. Math. Sci., 197:5 (2014), 614–622

Citation in format AMSBIB
\Bibitem{GriNik12}
\by S.~Ya.~Grinshpon, M.~M.~Nikolskaya
\paper Torsion IF-groups
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 8
\pages 47--58
\mathnet{http://mi.mathnet.ru/fpm1470}
\transl
\jour J. Math. Sci.
\yr 2014
\vol 197
\issue 5
\pages 614--622
\crossref{https://doi.org/10.1007/s10958-014-1743-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84893831299}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1470
  • http://mi.mathnet.ru/eng/fpm/v17/i8/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Kaigorodov, S. M. Chedushev, “Kokhopfovy abelevy gruppy”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2015, no. 4(36), 21–33  mathnet  crossref  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:177
    Full text:51
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020